About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 164504, 9 pages
http://dx.doi.org/10.1155/2013/164504
Research Article

Bifurcation Analysis in Population Genetics Model with Partial Selfing

1School of Science, Sichuan University of Science & Engineering, Zigong, Sichuan 643000, China
2School of Mathematics and Statistics, Southwest University, Chongqing 400715, China

Received 23 October 2012; Revised 4 February 2013; Accepted 7 February 2013

Academic Editor: Ljubisa Kocinac

Copyright © 2013 Yingying Jiang and Wendi Wang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. M. Smith, Evolution and the Theory of Games, Cambridge University Press, Cambridge, UK, 1982.
  2. S. Lessard, “Evolutionary dynamics in frequency-dependent two-phenotype models,” Theoretical Population Biology, vol. 25, no. 2, pp. 210–234, 1984. View at Zentralblatt MATH · View at Scopus
  3. R. Cressman, “Frequency-dependent stability for two-species interactions,” Theoretical Population Biology, vol. 49, no. 2, pp. 189–210, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  4. R. Cressman, J. Garay, and Z. Varga, “Evolutionarily stable sets in the single-locus frequency-dependent model of natural selection,” Journal of Mathematical Biology, vol. 47, no. 5, pp. 465–482, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. Y. Tao, R. Cressman, and B. Brooks, “Nonlinear frequency-dependent selection at a single locus with two alleles and two phenotypes,” Journal of Mathematical Biology, vol. 39, no. 4, pp. 283–308, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. G. Rocheleau and S. Lessard, “Stability analysis of the partial selfing selection model,” Journal of Mathematical Biology, vol. 40, no. 6, pp. 541–574, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. Y. Jiang and W. Wang, “Nonlinear frequency-dependent selection with partial selfing,” Journal of Southwest China Normal University, vol. 30, no. 5, pp. 814–820, 2005.
  8. S. Wright, “The genetical structure of populations,” Annals of Human Genetics, vol. 15, pp. 323–354, 1951. View at Zentralblatt MATH · View at MathSciNet
  9. J. Guckenheimer and P. Holmes, Nonlinear Oscillations, Dynamical Systems, and Bifurcations of Vector Fields, vol. 42 of Applied Mathematical Sciences, Springer, New York, NY, USA, 1983. View at Zentralblatt MATH · View at MathSciNet
  10. Y. H. Wu, “Period-doubling bifurcation and its stability analysis for a class of planar maps,” Journal of Shanghai Jiaotong University, vol. 36, no. 2, pp. 276–280, 2002. View at MathSciNet